# SDR SIMA20150304009

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14530036001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY LT WALL FRAME 59 IS CHAFED AT STRINGER 5L.  APPLIED REPAIR TO FRAME 59 AT STRINGER 5L IAW ERS-EM-53MR-1110.
